PDA

View Full Version : I am new and have a question about my cat who is on tapazole and atenolol


gingerpye
June 26th 06, 05:02 PM
Since I have read your forums, I think some might be able to help. My cat
had a T4 of 1.5 and Free T-4 of 79 with a heart murmur of Grade 4. He was
sent to the cardiologist who put him on tapazole and atenolol. He no longer
has a heart murmur however he has nausea and is now on pepcid ac and is
losing weight. Does anyone think the atenolol is making his T4 and Free T4
go so low and causing the naseau? I will be going to an internist this week
but I don't want to get talked into all other tests if it's a simple solution.
Does this sound like anything this group has encountered. Please help. I
appreciate all of your time.

22brix
June 27th 06, 05:51 AM
I'm not familiar with atenolol but Tapazole can make cats nauseated--I've
had two hyperthyroid cats and both of them had problems with it. With one
of them, we had it compounded into an ointment that we daubed in her ear and
she tolerated that reasonably well. With the other cat, we backed off the
dose for a bit and gradually increased the amount he's getting. He does
find with it now.
Good luck! Bonnie

"gingerpye" <[email protected]> wrote in message news:[email protected]
> Since I have read your forums, I think some might be able to help. My cat
> had a T4 of 1.5 and Free T-4 of 79 with a heart murmur of Grade 4. He was
> sent to the cardiologist who put him on tapazole and atenolol. He no
> longer
> has a heart murmur however he has nausea and is now on pepcid ac and is
> losing weight. Does anyone think the atenolol is making his T4 and Free
> T4
> go so low and causing the naseau? I will be going to an internist this
> week
> but I don't want to get talked into all other tests if it's a simple
> solution.
> Does this sound like anything this group has encountered. Please help. I
> appreciate all of your time.